# SDR UIEA2021091602033

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 25,709 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Pump
- Condition: False Indication
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD FUEL PUMP EICAS.( PERFORMED OPS CK OF LT FWD FUEL PUMP ALL CHECKS OK NO MSG OR FAULTS PER AMM 28-42-01 )
